# SDR CA150310003

- Difficulty date: February 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Binding
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  THE LOW AFT CORNER OF WINDOWS PUSH OUT VERY EASILY IT ALSO WILL PUSH IN IF THE CUSTOMER PUSHES ON THE WINDOW INSTEAD OF THE DOOR TO CLOSE IT.  THEY REPORT THIS IS HAPPENING ON A DAILY BASIS.
